Author Topic: Microdosing hangover?  (Read 253 times)

0 Members and 1 Guest are viewing this topic.

Offline Jandeman

  • Newbie
  • *
  • Posts: 1
    • View Profile
Microdosing hangover?
« on: April 07, 2019, 09:42:43 AM »
Hey everyone,

I have been microdosing ibogaine hcl and bark root for a month. I started this because sertraline, a ssri, left me with total emptiness and anhedonia. I totally lost who I was. The microdosing was very beneficial, I felt like myself way more again and felt hope again. Now after quitting for a week,i felt fine for the first 5 days of quitting. The 6th day i started to feel worse and on the 7th day all hell broke loose. I now feel extremely extremely depressed, scared and sort wakefull and hopelles, its worse than i ever experienced before. It's like every second is this insane suffering. I also can't lay down comfortable, just a feeling if i am in withdrawal or something. I had some sort of a same reaction when i quit the zoloft, this took months to go away. This time it feels even worse. I feel very scared that because iboga is a ssri i am reacting badly on this just as with the zoloft. And that months of suffering through withdrawal are waiting for me. Maybe my system already went haywire because of the zoloft and now my brain isn't capable of handling the ssri effect that stops. I really feel like i am on an extreme mdma comedown all the time, does anyone have any idea what is happenning?